# SDR UALA2009030200732

- Difficulty date: March 1, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 37,739 hours, 14,462 cycles
- Engine: Iae V2522A5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766219
- Part serial: 40819
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 IDG LOW OIL PRESSURE.  RTFL (TWICE).  CFDS FAULT SHOWED IDG1 OIL PRESSURE AND CHECK GCU C2 TO C4 AND IDG B12 TO B14.  WIRING CHECKED GOOD.  SUSPECT IDG FAILED.  REPLACED NR 1 ENG IDG, OPS NORMAL.  REPLACED CARBON SEALS.  NO LEAKS AFTER ENG RUN.
